| Model Number |
16000 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when attempting to charge charger, patients charging cable and a port on patient's charger melted.Patient experienced no harm.Product was replaced to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The event of charger damaged/burned was reported to abbott.Patient reported they looked at the charger and saw that the charger cord was melted/burned, and the charger port was melted.Issue resolved with a replacement charger and cord.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determine.